# SDR HALA0600472

- Difficulty date: July 4, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 64,141 hours, 11,611 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FIM 28412501 LEFT FUEL TANK AND TOTAL FUEL QTY INDICATORS BLANK INTERMITTENT EICAS STATUS MSG FUEL QTY IND DISPLAYED FUEL QTY TEST NOT CHECKED.  PERFORMED BITE CHECK ON FUEL QTY PROCESSOR VERIFIED CODE "59" IS SHOWN.  ACCOMPLISHED VERIFY PROCEDURE  FAULT CLEARS ON FIRST ATTEMPT REF FIM 28-41-00 MOC NOTIFIED.  SUMPED FUEL TANKS.
